# SDR 2005FA0000071

- Difficulty date: January 28, 2005
- Submitted: January 28, 2005
- Operation: General aviation
- Aircraft: N324RR
- Make and model: Gulstm 500B
- Aircraft serial: 1386139
- Engine: Lyc IO540B1C5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKCASE, LARGE CRACK UNDER NR 2 CYLINDER, RESULTING IN MASIVE OIL LOSS. (K)
